# SDR SWAA2025100610717

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS 492.4 TO 500A, S26R, WL 152, FWD CARGO COMPARTMENT.  REPLACED WEB LOCATED BTW STA 492.4 TO STA 500A STR 26R WL 152 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV-.
